Alert archive / Utah / Flash Flood Warnings in 2024
Flash Flood Warning 49, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Aug 13, 2024, 5:12 PM MDT for Tooele County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2024, 5:12 PM MDT (23:12 UTC)
- Expired
- Aug 13, 2024, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 94 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 11.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
669
WGUS55 KSLC 132312
FFWSLC
UTC045-140215-
/O.NEW.KSLC.FF.W.0049.240813T2312Z-240814T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
512 PM MDT Tue Aug 13 2024
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
The Jacob City Burn Scar in...
Eastern Tooele County in northern Utah...
* Until 815 PM MDT.
* At 512 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain over the Jacob City Burn Scar. Between 0.25 and 0.5
inches of rain have fallen over the burn scar already. Additional
rainfall amounts of 0.25 to 0.75 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the Soldier Creek drainage. The debris flow can
consist of rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding in and around the Jacob City
Burn Scar.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of areas in and around
the Jacob City Burn Scar.
* Some locations that will experience flash flooding include...
Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Flash flooding and debris flows are expected to impact the county
road within Soldier Canyon, and points downstream along Soldier
Creek to SR-36 and the UPR rail line near mile marker 47. People in
these areas should take action to ensure their safety!
&&
LAT...LON 4043 11225 4040 11225 4039 11228 4041 11229
4042 11232 4043 11235 4044 11238 4045 11237
4043 11234 4046 11230
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Webber2 follow-up statements
714
WGUS75 KSLC 140055
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
655 PM MDT Tue Aug 13 2024
UTC045-140215-
/O.CON.KSLC.FF.W.0049.000000T0000Z-240814T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tooele UT-
655 PM MDT Tue Aug 13 2024
...FLASH FLOOD WARNING FOR THE JACOB CITY BURN SCAR REMAINS IN
EFFECT UNTIL 815 PM MDT THIS EVENING FOR EASTERN TOOELE COUNTY...
At 655 PM MDT, emergency management reported thunderstorms producing
heavy rain over the Jacob City Burn Scar. Between 0.5 and 0.75
inches of rain have fallen. Flash flooding is ongoing or expected to
begin shortly.
Excessive rainfall over the burn scar will result in debris flow
moving through the Soldier Creek. The debris flow can consist of
rock, mud, vegetation and other loose materials.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding in and around the Jacob City Burn Scar.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of areas in and around
the Jacob City Burn Scar.
Some locations that will experience flash flooding include...
Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Flash flooding and debris flows are expected to impact the county
road within Soldier Canyon, and points downstream along Soldier
Creek to SR-36 and the UPR rail line near mile marker 47. People in
these areas should take action to ensure their safety!
&&
LAT...LON 4043 11225 4040 11225 4039 11228 4041 11229
4042 11232 4043 11235 4044 11238 4045 11237
4043 11234 4046 11230
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Webber829
WGUS75 KSLC 140215
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
815 PM MDT Tue Aug 13 2024
UTC045-140225-
/O.EXP.KSLC.FF.W.0049.000000T0000Z-240814T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tooele UT-
815 PM MDT Tue Aug 13 2024
...FLASH FLOOD WARNING FOR THE JACOB CITY BURN SCAR HAS EXPIRED FOR
EASTERN TOOELE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures. Flows
through creeks and drainages may remain elevated for the next
several hours.
&&
LAT...LON 4043 11225 4040 11225 4039 11228 4041 11229
4042 11232 4043 11235 4044 11238 4045 11237
4043 11234 4046 11230
$$
WebberWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:11 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Aug 13, 3:11 PM MDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Salt Lake City UT 311 PM MDT Tue Aug 13 2024 .SYNOPSIS...With monsoonal moisture and and unstable airmass remaining in place through this evening, scattered to numerous showers and thunderstorms will continue into much of this evening. Drier air will move in from south to north tonight through the end of the week, resulting in decreasing coverage of showers and thunderstorms and increasing fire danger. Monsoonal moisture is expected to return to southern Utah by Saturday and for the remainder of the area by Sunday. && .SHORT TERM (Through 12Z/6AM Thursday)...Early Tuesday afternoon analysis revealed a shortwave rotating through southern Idaho with an impressive mid-level dry slot extending south from the aforementioned wave , cutting across eastern Utah, with increasingly dry conditions to the west, with conditions remaining moist to the east of this line. Associated with the trough was deep-layer shear of 25-35kts that was in place across the northern 3/4 of the area. In addition, at the surface, a moist airmass was in place with widespread dewpoints in the 50s, and even a few low 60s dewpoints near Kanab. Across southwest Utah, dewpoints had dropped into the 40s thanks to efficient mixing and dry advection. Except for southwest Utah, the moist environment was resulting in a wide swath of SBCAPE in excess of 2000J/kg -- exceptions again being southwest Utah due to dry advection and the Uinta Basin, Castle Country and the Swell where earlier shower/thunderstorm activity was inhibiting destabilization here. Across southern Utah, convection has largely been more robust than forecast, with numerous Flash Flood Warnings in effect as of 3PM MDT. Heading through the evening, CAMs are in good agreement that existing convection will continue to migrate northeastward across the remainder of central, eastern and southeast Utah through the early evening hours. Given remaining CIN, uncertainties surround convective maintenance across the Swell, Castle Country and the Uinta Basin, where extensive cloud cover is still in place. However, large- scale forcing could aid in overcoming this a bit. Farther north, CAMs continue to advertise convective development across the Great Salt Lake Desert, Great Salt Lake, Wasatch Front and northeast Utah. However, differences remain regarding timing and placement, leading to some degraded confidence in timing and coverage. Recent trends suggest increasing vertical development of cumulus across these areas, suggesting CAMs do have some merit. Radar trends to continue to indicate increasing convection east of Wendover as well. However, we do not think convection across the Wasatch Front will be quite as extensive as last night, but could still be robust with gusty winds, hail and heavy rainfall. Sufficient shear, low LCLs and modest low-level helicity suggests the potential for a few rotating updrafts as well into the early evening hours across northern Utah. Once we get through much of the evening hours, models are in good agreement that convective activity will not be as widespread tonight when compared to the last few nights, and this makes sense given subsidence in the wake of the shortwave as well as deep- layer dry advection. That said, can't rule out an occasional shower near the Idaho border or over the eastern valleys overnight, but not anticipating anything organized or widespread. On Wednesday, dry air overspreads the southern half of the state of Utah, significantly limiting convective potential. CAMs do continue to carry a few showers and thunderstorms near the Idaho border, SW Wyoming and across northeast Utah, with a cell or two perhaps expanding south across the Wasatch Front and Swell. Given dryer air in place tomorrow, threat transitions to gusty winds, and this threat is maximized across SW Wyoming and NE Utah Wednesday afternoon/early evening. Any convective activity Wednesday is expected to quickly wane by sunset. .LONG TERM (After 12Z/6AM Thursday)...Long term forecast period begins with moderately strong (~60-80 kts) upper level westerlies atop the area while a weak midlevel shortwave ridge begins to shift east. As a whole, this setup will yield minimal moisture transport into the region (PWAT values around 60-90% of seasonal normal), and limited broader scale support for ascent across much of the region. The exception to this appears to be the northern reaches of the forecast region (high Uintas, SW WY, UT/ID border area) where modest grazing shortwave energy looks to trigger some isolated to scattered afternoon/evening convection. While coverage is expected to be far less than what was seen earlier on in the week, the stronger jet flow aloft will add a bit of deep layer shear (~15-30 kts) which may help lead to a little more organization in what does ultimately form. With loss of daytime heating, activity will wane fairly quickly moving into the overnight hours. The drying trend looks to continue into Friday with even less identifiable sources for sufficient lift, thus only expecting an isolated shower or two over some of the high terrain (primarily high Uintas). For the weekend, guidance continues to support broad ridging redeveloping from the southern Plains into the Four Corners region while troughing amplifies through the PacNW. With the placement of these features, the local forecast region will find itself placed within stronger south to southwesterly flow, which will begin a moistening trend. This will allow for a return of the daily isolated to scattered diurnal convective threat. On Saturday coverage looks to be highest east of the I-15 corridor and south of the I-70 corridor, while Sunday will see more scattered activity creep north up to around the I-80 corridor. While neither day looks particularly prolific at the moment, those planning any recreation in rain sensitive areas (slot canyons, dry washes, slickrock areas) should keep an eye on the forecast and remain weather aware. Moving into the upcoming week, general ensemble consensus favors the larger scale synoptic features remaining more or less in place and resulting in some sort of continuation of the ongoing pattern. That said, a subset of ensemble members (~35%) show scenarios where the ridge ends up a bit flatter or centered nearer to the forecast region, both of which would result in a bit less moisture transport into the region and more limited daily precipitation chances. For now, opted to maintain NBM guidance which carries continued isolated to scattered daytime convection across much of the area. && .AVIATION....AVIATION...KSLC...Thunderstorms are forecast to impact the terminal early this evening with risk for gusty erratic wind, lightning and briefly reduced visibility. Thunderstorms are most likely between 5 pm and 8 pm. Winds should shift out of a southerly direction thereafter with a gradual decreasing speed trend late this evening. .REST OF UTAH AND SOUTHWEST WYOMING...Scattered to numerous showers and thunderstorms will continue to impact much of the state into the evening hours. Periods of very strong wind, heavy rain and lightning are forecast as these thunderstorms track across any terminal. Brief periods of MVFR or IFR VIS are possible as a result. Thunderstorm development will significantly decrease after sunset, allowing for widespread VFR conditions. && .FIRE WEATHER...Early Tuesday afternoon, moist air and numerous showers and thunderstorms were ongoing east of I-15 across central and southern Utah, while dry air was quickly moving into southwest Utah. Across northern Utah, isolated to scattered showers and thunderstorms are expected through the first half of the evening. Tonight through Wednesday, dry air will gradually spread northward and move into central Utah as well. Isolated to scattered showers and thunderstorms are once again expected on Wednesday, especially near the Idaho border and over northeast Utah. Otherwise, pockets of critical fire weather conditions will develop over southwest Utah Wednesday afternoon due to the combination of southwest gusts to 25 mph and minimum humidity values near 15%. These same conditions will overspread most of the southern half of Utah on Thursday. By Friday, breezy southwest winds of 15-25 mph with isolated gusts to 30 mph will combine with afternoon humidity down into the teens to bring critical fire weather conditions to most low to mid elevation areas throughout the state. On Saturday, another monsoonal surge will move into southern Utah, bringing an increase in humidity along with an increase in shower and thunderstorm activity. This monsoon surge is expected to overspread the state Sunday and remain in place through Monday. Conditions are forecast to begin to dry out once again by next Tuesday. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && ADeSmet/NDeSmet/Warthen For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity
In the hours before
Local storm report, Aug 13, 3:48 PM MDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
348 PM MDT Tue Aug 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM Tstm Wnd Gst 18 W Dugway 40.24N 113.09W
08/13/2024 M61 MPH Tooele UT Mesonet
Mesonet station DPG09 Playa Station.
&&
NDLocal storm report, Aug 13, 4:00 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
400 PM MDT Tue Aug 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Gst 12 W Dugway 40.28N 112.98W
08/13/2024 M64 MPH Tooele UT Mesonet
&&
DVCSpecial weather statement, Aug 13, 4:09 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
409 PM MDT Tue Aug 13 2024
UTZ101>105-110-132245-
Salt Lake Valley UT-Eastern Box Elder County UT-
Northern Wasatch Front UT-Wasatch Mountains I-80 North UT-
Tooele and Rush Valleys UT-Great Salt Lake Desert and Mountains UT-
409 PM MDT Tue Aug 13 2024
...Strong thunderstorms will impact portions of western Weber,
southeastern Box Elder, western Davis, northwestern Salt Lake and
northeastern Tooele Counties through 445 PM MDT
...
At 408 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northwest of Hooper to 13 miles east
of Delle. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clearfield, Syracuse, Clinton, Hooper, Perry, Willard,
Marriott-Slaterville, Great Salt Lake South of the Causeway, South
Willard, West Haven, West Point, Pleasant View, Farr West,
Harrisville, Plain City, Sunset, West Warren, and Wilson.
This storm will be capable of producing strong gusty winds on the
Great Salt Lake. This will lead to a sudden increase in waves and
very choppy waters which will result in hazardous boating conditions.
Boaters are urged to seek safe harbor if possible.
This includes the following highways...
Interstate 15 between mile markers 344 and 359.
Interstate 80 in Utah between mile markers 103 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4147 11194 4073 11214 4075 11261 4136 11243
TIME...MOT...LOC 2208Z 264DEG 19KT 4130 11237 4079 11252
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DVCSpecial weather statement, Aug 13, 4:12 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Salt Lake City UT
412 PM MDT Tue Aug 13 2024
UTZ121-130-132300-
San Rafael Swell UT-Western Canyonlands UT-
412 PM MDT Tue Aug 13 2024
...A strong thunderstorm will impact portions of northeastern
Garfield, eastern Wayne and southeastern Emery Counties through 500
PM MDT
...
At 410 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Hanksville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Garfield, eastern Wayne and southeastern Emery Counties and is
expected to move into the Maze district of Canyonlands National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3812 11043 3834 11051 3856 11004 3852 11002
3851 11005 3845 11000 3844 11002 3841 11001
3838 11003 3837 11000 3838 10997 3836 10999
3824 10992
TIME...MOT...LOC 2210Z 248DEG 23KT 3828 11037
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LCSpecial weather statement, Aug 13, 4:37 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
437 PM MDT Tue Aug 13 2024
UTZ130-131-132315-
Western Canyonlands UT-Glen Canyon Recreation Area/Lake Powell UT-
437 PM MDT Tue Aug 13 2024
...A strong thunderstorm will impact portions of northeastern
Garfield, southeastern Wayne and northwestern San Juan Counties
through 515 PM MDT
...
At 436 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Hite Marina, or 30 miles southeast of Hanksville,
moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Garfield, southeastern Wayne and northwestern San Juan Counties, and
will move into the southern portions of the Maze district of
Canyonlands National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3811 10997 3811 11001 3807 11005 3805 11001
3800 11012 3797 11033 3812 11041 3825 10990
3823 10988 3822 10992 3821 10989 3818 10989
TIME...MOT...LOC 2236Z 249DEG 28KT 3809 11027
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
LCLocal storm report, Aug 13, 4:42 PM MDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
442 PM MDT Tue Aug 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Tstm Wnd Gst 10 NNW Grantsville 40.72N 112.56W
08/13/2024 M59 MPH Tooele UT Mesonet
&&
DVCThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 10:47 AM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
| Aug 13, 11:43 AM MDT | Flash Flood Warning | SLC | Kane | 7 hr |
| Aug 13, 12:04 PM MDT | Special Weather Statement | SLC | Piute | 26 min |
| Aug 13, 12:34 PM MDT | Special Weather Statement | SLC | Piute | 26 min |
| Aug 13, 1:11 PM MDT | Special Weather Statement | SLC | Kane | 49 min |
| Aug 13, 1:17 PM MDT | Flash Flood Warning | SLC | Garfield, Wayne | 3 hr |
| Aug 13, 2:10 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 9 hr |
| Aug 13, 2:10 PM MDT | Special Weather Statement | SLC | Garfield | 35 min |
| Aug 13, 2:51 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Aug 13, 2:51 PM MDT | Special Weather Statement | SLC | Tooele | 39 min |
| Aug 13, 3:05 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 40 min |
| Aug 13, 3:42 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 48 min |
| Aug 13, 4:04 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 3 hr |
| Aug 13, 4:09 PM MDT | Special Weather Statement | SLC | Davis | 36 min |
| Aug 13, 4:12 PM MDT | Special Weather Statement | SLC | 48 min | |
| Aug 13, 4:22 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Morgan, Salt Lake, Tooele, Weber | 38 min |
| Aug 13, 4:25 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Tooele, Utah | 35 min |
| Aug 13, 4:28 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Aug 13, 4:37 PM MDT | Special Weather Statement | SLC | 38 min | |
| Aug 13, 4:56 PM MDT | Flash Flood Warning | SLC | Kane | 2 hr |
| Aug 13, 4:56 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Tooele, Utah | 34 min |
| Aug 13, 4:59 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake, Tooele, Weber | 31 min |
| Aug 13, 5:26 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Morgan, Salt Lake, Summit, Wasatch, Weber | 49 min |
| Aug 13, 5:29 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Utah, Wasatch | 46 min |
| Aug 13, 5:31 PM MDT | Special Weather Statement | SLC | 14 min | |
| Aug 13, 5:47 PM MDT | Areal Flood Advisory | SLC | Salt Lake, Utah | 118 min |
| Aug 13, 5:56 PM MDT | Severe Thunderstorm Warning | SLC | Cache | 49 min |
Nearby
Flash Flood Warnings in Utah, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.